It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[QUOTE=kindaunwell]HI, BadAttitude

On 4mg., Ionly got about an hour or so of sleep! My body is soo tired, and my mind is lazy-like, kind of groggy. But when I closed my eyes, my mind justs keeps on thinking. And 2 min. later, i've already forgotten what I was just thinking about. And sometimes this can go on for hours at a time. Have you ever expierence this.???
MY wife woke up alittle while ago to go to the bathroom, and she saw me laying on the couch just reading some posts. She came right over to me and looked me in the eyes and said "are you taking those drugs again" (OPIATES) ????? I said NO, but was too tired to argue with her. I just waived her off and said to go back to bed. After that I went and took another pill (Ativan, Now that makes 6mg. since about midnight!!!). That has always been my problem >>>> when the medication doesn't seem to be working right, I keep on "over-medicating" myelf!!! My doctor is aware of this, and has told me,this time, to call him right away. I'll give him a call later today. I still have some 100mg. of Trazodone that I will probably take after writting this.When you were drinking, did you ever "over-drink" like and no matter how much you drank, it just wasn't enough.????? What do you suppose causes that.??
I know if yinksy reads this post, she will be MAD at me,again!! And I don't blame her , because thia ST. Thomas really does believe what she has told ne about Ativan and the other Benzos being so addictive. And believe me,Addiction is very heavilly into my genes. In the past, the opiates and Fentanal Patches use to put me asleep just like that. Most times, they would knock me out so fast, I barely felt the highs anymore
Anyway, BadAttitude, I just felt like talking, and you and I are probably the only ones up at this time,right?? Unless you went to bed already, yourself!!!
If not, give me a buzz back, because i have this feeling no matter what more I take I'm just not gonna find any sleep at all today. I don't know what the maxium is for taking Ativan in one night.????
Okay, lets see if you or anyone else is awake out there......... Anybody ?????[/QUOTE]

Hi, Kindaunwell

Yes, I am still up, but going to try and hit the bed soon and get some sleep (hopefully). Glad, you decided to take me up on talking, ok if my memory serves me correctly Ativan is Lorazepam and is used as an Anti-anxiety agent (benzodiazepines, mild tranquilizer) used for the relief of anxiety, agitation, irritability, to relieve insomnia, to calm people with mania / schizophrenia, and intravenously as a sedative and nervous tension or prior to surgery to relief the anxiety. Ativan is also be used to help in the prevention of severe alcohol withdraw symptoms such as Delirium Tremens, and DTs (God I wish I had some back then when I went thought my DT's. Ativan is a CLASS: 3-Hydroxy Benzodiazepine, yeah me I haven't forgotten these things in the last 2 years. Did I understand you to say that you are taking 4 mg. per dose that would be (2) 2 mg. tablets correct? For insomnia, 2 to 4mg taken at bedtime is the recommended dosage and it is not helping you evidently, so I am also suggesting that you see your doctor again for him to revaluate you again as this much sleep deprivation will get you down pretty soon.
Are you taking the Trazodone for depression or for insomnia? Trazodone comes in 50mg, 100mg, 150mg, 300mg strengths, and you are taking 100 mg. does this help you better then the Ativan or have you been taking them in combination as you said you were probably going to take one this morning since the Ativan isn't working? I don't like people taking Trazodone for long term because it has been known to cause liver damage with long-term use. The plus to this drug it that it is not habit forming. I don't really like you mixing the Ativan and the Trazodone as the Trazodone can make the affects of the Ativan intensify. Please see you doctor and you and him sit down and try to work out a dosage increase of one drug or the other or change to a different sedative, you body might have built up a tolerance to the Ativan if you have been taking it for a long time.
Yes, when I drank I would drink and drink till I literally passed out I could not stop I over medicated with alcohol and it almost killed me.
Please do two things for me 1. See your doctor and reevaluate you medicines at over medication will catch up with you sooner or later and 2. Talk to me you can talk to me about anything that is bothering you, I do not mind we all need someone to talk to. And well I am thinking about it are you seeing a counselor or psychiatrist I really feel like you feel very lost and alone and need to talk it through. I am here for you anytime you want to talk to me.
Also, it takes spouses a long time to trust us again it has only been the last year that when I come from school (college classes) late that my husband dosen't want to smell my breath when I walk in the door, still beleivng that my lateness might be because I stopped to induldge in my past addiction. It tookl me 4 years to get my husband and daughter to trust me that when I go some where that I am not going to get drunk, I lost there trust by lying to them so many times that I was working late or something but instead I was drinking and it took alot to get it back.
Well good night my friend I wish you well and I hope that you have also gone to bed by now. Please try to see the doc and get you medicine changed or dosage changed so you will not keep over medicating, ok. :)
Talk to you later, I hope that you get some sleep and have a great day.

Love & Happiness
~Autumn~





All times are GMT -7. The time now is 02:22 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!